Annali di Matematica Pura ed Applicata

, Volume 178, Issue 1, pp 225–233 | Cite as

Infinitely many turning points for some supercritical problems

  • E. N. Dancer
Article

Keywords

Dirichlet Boundary Condition Bifurcation Point Critical Group Morse Index Radial Solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. Amann,Multiple fixed points of asymptotically linear maps, J. Funct. Anal.,17 (1974), pp. 174–213.MATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    A. BahriP. L. Lions,Solutions of superlinear elliptic equations and their indices, Comm. Pure Appl. Math.,45 (1992), pp. 1205–1215.MATHMathSciNetGoogle Scholar
  3. [3]
    M. F. Bidaut-VeronL. Veron,Nonlinear elliptic equations on compact Riemannian manifolds and asymptotics of Emden equations, Inv. Math.,106 (1991), pp. 489–539.MATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    C. BuddJ. Norbury,Semilinear elliptic equations and supercritical growth, J. Diff. Eqns.,68 (1987), pp. 169–197.MATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    B. BuffoniE. N. DancerJ. Toland,Sur les ondes de Stokes et une conjecture de Levi-Civita, C. R. Acad. Sci. Paris,326 (1998), pp. 1265–1268.MATHMathSciNetGoogle Scholar
  6. [6]
    B. Buffoni—E. N. Dancer—J. Toland,The subharmonic bifurcation of Stokes Waves, to appear.Google Scholar
  7. [7]
    K. C. Chang,Infinite dimensional Morse theory and multiple solution problems, Birkauser, Boston, 1993.MATHGoogle Scholar
  8. [8]
    Wenxiong ChenCongming Li,Classification of solutions of some nonlinear elliptic equations, Duke Math. J.,63 (1991), pp. 615–622.MATHMathSciNetCrossRefGoogle Scholar
  9. [9]
    M. CrandallP. H. Rabinowitz,Bifurcation from simple eigenvalues, J. Funct. Anal.,8 (1971), pp. 321–340.MATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    E. N. Dancer,Some near critical problems, in preparation.Google Scholar
  11. [11]
    E. N. Dancer,Global structure of the solution set of nonlinear real analytic eigenvalue problems, Proc. London Math. Soc.,26 (1973), pp. 359–384.MATHMathSciNetGoogle Scholar
  12. [12]
    E. N. Dancer,On the structure of solutions of an equation in catalysis theory when a parameter is large, J. Diff. Eqns.,37 (1980), pp. 404–437.MATHMathSciNetCrossRefGoogle Scholar
  13. [13]
    E. N. Dancer,On the number of positive solutions of some weakly nonlinear elliptic equations when a parameter is large, Proc. London Math. Soc.,53 (1986), 429–452.MATHMathSciNetGoogle Scholar
  14. [14]
    E. N. Dancer,Some notes on the method of moving planes, Bull. Austral. Math. Soc.,46 (1992), pp. 425–434.MATHMathSciNetCrossRefGoogle Scholar
  15. [15]
    E. N. Dancer,Global breaking of symmetry of positive solutions on two-dimensional annuli, Diff. Integral. Eqns.,5 (1992), pp. 903–914.MATHMathSciNetGoogle Scholar
  16. [16]
    E. N. Dancer,Counterexamples to some conjectures on the number of solutions of nonlinear elliptic equations, Math. Ann.,272 (1985), pp. 421–440.MATHMathSciNetCrossRefGoogle Scholar
  17. [17]
    E. N. Dancer,On the number of positive solutions of some weakly nonlinear equations on annular regions, Math. Zeit.,206 (1991), pp. 551–562.MATHMathSciNetGoogle Scholar
  18. [18]
    E. N. Dancer—Kewei Zhang,Uniqueness of solutions for some elliptic equations and systems in nearly star shaped domains, to appear in Nonlinear Analysis TMA.Google Scholar
  19. [19]
    N. DunfordJ. Schwartz Linear Operators, vol. II, Interscience, New York, 1963.MATHGoogle Scholar
  20. [20]
    N. GhoussoubC. Gui,On a conjecture of De Giorgi and some related problems, Math. Ann.,311 (1998), pp. 481–491.MATHMathSciNetCrossRefGoogle Scholar
  21. [21]
    B. GidasW. M. NiL. Nirenberg,Symmetry and related properties by the maximum principle, Comm. Math. Phys.,68 (1979), pp. 209–243.MATHMathSciNetCrossRefGoogle Scholar
  22. [22]
    D. JosephT. Lungren,Quasilinear Dirichlet problems driven by positive sources, Arch. Rat. Mech. Anal.,49 (1973), pp. 241–269.MATHGoogle Scholar
  23. [23]
    W. M. NiR. Nussbaum,Uniqueness and nonuniqueness of positive radial solutions of Δu+f(r,u)=0 Comm. Pure App. Math.,38 (1985), pp. 67–108.MATHMathSciNetGoogle Scholar
  24. [24]
    P. H. Rabinowitz,Some global results for nonlinear eigenvalue problems, J. Funct. Anal.,7 (1971), pp. 487–513.MATHMathSciNetCrossRefGoogle Scholar
  25. [25]
    B. Rynne,The structure of Rabinowitz global continua for generic quasilinear elliptic equations, Nonlinear Analysis,32 (1998), pp. 167–181.MATHMathSciNetCrossRefGoogle Scholar
  26. [26]
    K. Rybakowski The homotopy index and partial differential equations, Springer Verlag, Berlin, 1987.MATHGoogle Scholar
  27. [27]
    J. SautR. Teman,Generic properties of nonlinear boundary value problems, Comm. Partial. Diff. Eqns.,4 (1979), pp. 293–319.MATHGoogle Scholar
  28. [28]
    R. Schaaf,Uniqueness for semilinear elliptic problems—supercritical growth and domain geometry, research report, Utah State University, 1991.Google Scholar
  29. [29]
    J. Toland,On positive solutions of −Δu=F(x, u) Math. Zeit.,182 (1983), pp. 351–357.MATHMathSciNetCrossRefGoogle Scholar
  30. [30]
    H. Whyburn,Topological Analysis,Princeton Univ. Press., Princeton, 1958.MATHGoogle Scholar
  31. [31]
    H. Zou,Slow decay and the Harnack inequality for positive solutions of Δu+u p=0in R n, Diff. Integral. Eqns.,8 (1995), pp. 1355–1368.MATHGoogle Scholar

Copyright information

© Fondazione Annali di Matematica Pure ed Applicata 2000

Authors and Affiliations

  • E. N. Dancer
    • 1
  1. 1.School of Mathematics and StatisticsUniversity of SydneyAustralia

Personalised recommendations